# SDR ABXA9900149

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118777
- Condition: Corroded
- Location: Bs 1132
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CORRODED AT STATION 1132.  REPLACED FRAME IAW DC9 SRM 51-30-2.
